# SDR DXTA2013050805387

- Difficulty date: March 22, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 8,839 hours, 7,092 cycles
- Engine: Pwa PW545A
- Engine time: 8,839 hours, 7,092 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring Assembly
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  DISASSEMBLED CLEANED AND VISUALLY INSPECTED HT DISC ASSEMBLY. REPLACED 70 BLADES WITH NEW DUE TO IMIPACT DAMAGE.  SKIM CUT TO 11.5685 BALANCE AND B25 TRIM ADDED IAW OHM PN 30J1273R28, DATED 6-4-10, CHAPTER 72-50-02.  R & R TURBINE SUPPORT CASE SEGMENTS WITH NEW GROUND TO A HT DISC BLADE TIP CLERANCE OF .295" IAW MM PN 30J1272R35, DATED 8-31-12 CHAPTER 72-40-01.  ACCOMPLISHED A SATISFACTORY 5 POINT GROUND PERFORMANCE RUN AND LEAK CHECK IAW MM PN 30J12732R35..
